# SDR YENA2022042900424

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 02368
- Aircraft time: 64,729 hours, 23,147 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2519, LGA-MSY. 'FA/S IN REAR OF AIRPLANE REPORTED STRONG MUSTY ODOR AT AROUND 10000' ON DESCENT ACCOMPANIED BY HEADACHE.  FO ALSO REPORTED THE SMELL BUT NOT AS STRONG ( PACKS ); RAN BOTH ENGINES WITH RESPECTIVE PACKS AND BLEEDS. 2 FULL CYCLES HOT AND COLD, NO ODOR FOUND. CHECKED HEAT EXCHANGER INPUTS, NO OIL FOUND. CHECKED APU WITH U/V LIGHT, AND FOUND OIL AT COMPRESSOR INLET. BLEED AIR ELBOW DRY PLACED APU ON MEL, L.P. 3354649  # 1. MDDR 471700 CLR. MCC CHRIS ADV. DISP. 44038 CONCURS PACKS 1 AND 2 O.K.'
